How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr J Burk Your Own Question
Dr J Burk
Dr J Burk, Doctor (MD)
Category: Health
Satisfied Customers: 2639
Experience:  MBBS MRCGP
5101698
Type Your Health Question Here...
Dr J Burk is online now
A new question is answered every 9 seconds

I take Lisinopril 5MG per day, omeprazole 20 mg per ...

Customer Question

I take Lisinopril 5MG per day, omeprazole 20 mg per daypravastain 20mg every other day Vitamin supplements Omega 3 fish oil and Bcomplex. Something is making my hips and legs ache. I am 74 year old male
Submitted: 8 years ago.
Category: Health
Expert:  Dr J Burk replied 8 years ago.
Hi

If you are considering your medication as a possible cause then the only likely culprit is your pravastatin.

You may wish to discuss a brief break from treatment with your own Dr to see if that helps.

Dr Jef
Dr J Burk and 3 other Health Specialists are ready to help you
Customer: replied 8 years ago.
Which of my medicines is pravastain?
Expert:  Dr J Burk replied 8 years ago.
Hi

It's the one that you take at bed time to reduce your cholesterol.

Dr Jef